MathSciNet Relay Station
MathSciNet bibliographic data
MR1075378 28D05 (42A20 42A50)
Assani, Idris; Petersen, Karl The helical transform as a connection between ergodic theory and harmonic analysis. Trans. Amer. Math. Soc. 331 (1992), no. 1, 131–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement